Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from abdominal bloating and gas trouble. Medication?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
gassy stomach and bloating .. please suggest good medicine ..
Posted Thu, 28 Jun 2012 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 3 hours later

Thanks for posting your query

Gassy Stomach & bloating can be because of upper GI Or Lower GI issues

If you have symptoms of upper GI like burning pain in cheat, some reflux and/or fullness after eating

Take a good antacid
Avoid fried ,fermented, junk meals

If you have mucus in stool, feeling of passing stool after meals along with gassy stomach & bloating

You need to add a probiotic along with
If need be you may need to add a GI antibiotic

Hope this helps
Am available for followup queries
Get Well Soon

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor